# SDR CALA9801066

- Difficulty date: June 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68046
- Make and model: Doug DC-10-10
- Aircraft serial: 47800
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Canned
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND OIL CANNING ON LEFT INBOARD TRAILING EGDE FLAP UPPER SKIN AT INBOARD SIDE.  THE DAMAGED SKIN SECTION WAS REMOVED, NEW SKIN WAS FABRICATED AND INSTALLED IAW SRM 51-21-01 AND 51-30-02.
